# SDR A6WA201644275

- Difficulty date: August 28, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 30,702 hours, 29,601 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFFICULT TO CLOSE, UNABLE TO LATCH.  UPON INVESTIGATION FOUND LOWER CABLE OFF TRACK.  RESECURED CABLE ON TRACK AS REQUIRED.  OPS CHECK GOOD.
